Ends of knot groups



Downloads per month over past year

Montesinos Amilibia, José María and González Acuña, Francisco Javier (1978) Ends of knot groups. Annals of Mathematics, 108 (1). pp. 91-96. ISSN 0003-486X

[thumbnail of Montesinos23.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.jstor.org/stable/1970930


In 1962, R. H. Fox asked [Topology of 3-manifolds and related topics (Proc. Univ. Georgia Inst., 1961), pp. 168–176, especially pp. 175–176, Prentice-Hall, Englewood Cliffs, N.J., 1962)] whether a 2-knot group could have infinitely many ends. The authors answer this question in the affirmative by exhibiting 2-knots whose groups have infinitely many ends.

Item Type:Article
Uncontrolled Keywords:higher dimensional knot groups with infinitely many ends
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:17263
Deposited On:29 Nov 2012 09:51
Last Modified:12 Dec 2018 15:14

Origin of downloads

Repository Staff Only: item control page